Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On vector bundles on $ 3$-folds with sectional genus $ 1$

Author: Edoardo Ballico
Journal: Trans. Amer. Math. Soc. 324 (1991), 135-147
MSC: Primary 14F05; Secondary 14J30
MathSciNet review: 986021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here we give a classification (in characteristic zero) of pairs $ (V,E)$ with $ V$ being a smooth, connected, complete $ 3$-fold and $ E$ a rank-$ 2$ spanned ample vector bundle on $ V$ with sectional genus $ 1$. The proof uses the partial classification of Fano $ 3$-folds and Mori theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14F05, 14J30

Retrieve articles in all journals with MSC: 14F05, 14J30

Additional Information

PII: S 0002-9947(1991)0986021-8
Keywords: Fano $ 3$-fold, ample vector bundle, spanned bundle, sectional genus, adjunction map
Article copyright: © Copyright 1991 American Mathematical Society